# SDR 2008UALA00865

- Difficulty date: February 16, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 18,236 hours, 8,147 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D9239003500060
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT BATTERY FAILS TEST, BATTERY FAILURE.  REPLACED BATTERY.  ALL OPS CHECKED NORMAL.
